U.S. doctors online nowAsk doctors free
A 33-year-old male asked:

3 weeks ago i started effexor (venlafaxine). are increasing trouble sleeping, loss of appetite in evenings and mild jitteriness during the day normal?

1 doctor answer4 doctors weighed in
Dr. John Moranville
Psychiatry 36 years experience
Options: Not clear to me if this is increase in preexisting symptoms in which case increase in dose may be indicated. If these are new symptoms since starting effexor, (venlafaxine) then an alternative antidepressant should be considered. Please discuss with your prescribing doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 17, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.